# SDR QXEA2016060200368

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,033 hours, 12,791 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Actuator
- Part number: 800600M03
- Part serial: 880
- Condition: Failed
- Location: Oil Temp
- Part time: 12,025 hours, 12,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL TEMP 108 DEGREES ON INITIAL CLIMB FOR ABOUT 1 MINUTE.  CDS DATA SHOWS 108.7 DEGREES FOR 160 SECONDS AND NO FAULT CODES.  REPLACED THE NR 1 ENGINE OIL COOLER AIR OUTLET FLAP ACTUATOR.
